In this paper, we investigate the uniqueness of algebroid functions in angular domain by the method of conformal mapping. We discuss the relations between the Borel directions and uniquenss with the multiple values of algebroid functions and obtain some results which extend some uniqueness results of meromorphic functions to that of algebroid functions.
DaochunSun. Borel directions of meromorphic functions and of their derivatives. Chinese Ann. Math. Ser. A, 6(4):493–497, 1985 (in Chinese).
DaochunSun. Borel directions of meromorphic functions and of their derivatives. Chinese Ann. Math. Ser. A, 6(4):493–497, 1985 (in Chinese).)| false
Regional discounts on country of the funding agency
World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title
Individual articles are sold on the displayed price.
Studia Scientiarum Mathematicarum Hungarica
2021 Volume 58
Magyar Tudományos Akadémia
H-1051 Budapest, Hungary, Széchenyi István tér 9.
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.